# SDR DALA2018061203976

- Difficulty date: June 4, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 16,363 hours, 6,051 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO L1 DOOR WARNING LIGHT. FORWARD TO MEL 52-00-03A.
